# SDR UALA2009082402594

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 36,065 hours, 9,581 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID BURNING SMELL IN COCKPIT FROM TOP OF DESCENT THROUGH LANDING.  OVENS OFF DURING ENTIRE EVENT.  NO SMELL IN GALLEY OPENED MAIN ELECTRICAL PANELS, CARD FILES AND CHECKS FOR WIRING FAULTS IN E&E COMPARTMENT.  ALSO CHECKED NOSE TUNNEL AND OPENED ALL COCKPIT C/B PNLS FOR WIRING FAULTS AND ODORS.  NONE NOTED.  EQUIPMENT COOLING FANS WORKING NORMALLY AS WELL.  ALSO RAN BOTH ENGINES, UNABLE TO DUPLICATE ODOR.
